# SDR CALA2025080707447

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 80,506 hours, 35,264 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 1741
- Condition: Faulted
- Location: Zone 700
- Part time: 22,987 hours, 10,662 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LARGE SWERVE AT 90KTS, REJECTED.  SUSPECT BRAKE GRABBED.  REMOVED AND REPLACED LT OTBD BRAKE IAW AMM TASK 32-42-27-400-001-A.  OPS CHECKED GOOD.
